kris (sincerely_me04) wrote in vaginapagina,
kris
sincerely_me04
vaginapagina

question about effectiveness of pill

Sorry if this is confusing, I'll try to be clear as possible.

I'm on Yaz and usually start my new packs on Wednesday, but didn't have the money to get my new one until today (Friday) and I went ahead and took the first pill. I know that I could technically go 7 days hormone free and still be protected (last active pill was taken on Friday Oct. 30 which makes today day 7), but I'm wondering if my protection may have been compromised throughout the month.



I'm not currently worried about pregnancy (last time I had sex was Oct 5th during the placebos of my last pack; have taken 2 pregnancy test just to make sure), I'm just preparing for the next time I have sex. During the first week of my new pack, I forgot it when I went out of town and missed 2 pills (day 5 and 6). I took 2 the first day and 2 more the second day and went on with my pack as usual. But then I've been having bouts of diarrhea for the past few weeks. Not necessarily right after my pill, but I'm still concerned that it could have had an impact on the effectiveness.

I did notice that my withdrawal bleed/"period" was heavier than usual and I had a lot of clots when I usually have a very light one. So my question is should I be worried that I could have possibly ovulated? I'm planning on using a backup method for the next 7 days just in case, but I was just curious.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment